BibTeX record journals/cma/BaiS12

download as .bib file

@article{DBLP:journals/cma/BaiS12,
  author    = {Zhanbing Bai and
               Weichen Sun},
  title     = {Existence and multiplicity of positive solutions for singular fractional
               boundary value problems},
  journal   = {Comput. Math. Appl.},
  volume    = {63},
  number    = {9},
  pages     = {1369--1381},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.camwa.2011.12.078},
  doi       = {10.1016/j.camwa.2011.12.078},
  timestamp = {Mon, 17 Feb 2020 17:56:16 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/BaiS12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics